# SDR CA960612033

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 310815201
- Condition: Spalled
- Location: Nr 5 Brg
- Part time: 14,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL FOUND IN AN OIL SAMPLE. #5 BEARING ROLLER LIGHTLY SPALLED AND THE BEARING CAGE DAMAGED IN THE AREA OF THE SPALLED ROLLER. ASSOCIATED DAMAGE: GAS GENERATOR CASE PART NUMBER 3110202-24 REVEALED 15CRACKS IN THE #5 BEARING AREA.
